• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



VLCD Side effects

#1
Does anybody on here get any sort of side effects to being on exante that aren't seemingly typical? (ie. not the usual Carb withdrawal; bad breath etc.)

I've had achey eyes that are pinkish from a little bloodshotting for a couple of days and wondered if anyone else has had the same?

I've looked everywhere for info on the bloodshot eyes/ketosis problem but nobody seems to know anything about it...

Also I thought starting this thread might be reassuring to any newbies like myself to know if they have some lesser known side effects, that there are other people who have them too!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Having attempted to do my homework in the past (to a greater or lesser success), that's a new one on me. May I suggest a trip to the GP, just to make sure? With the time of year, there's every possibility it might be something completely unconnected to the VCLD, and the drastic lowering in calories can leave you susceptible to the effects of the cold, or the assorted viruses floating about.

So no, not heard of that one, you may be best advised to go and check it out.
 
#3
VLCD common and uncommon side effects

  • dry mouth,
  • headache,
  • dizziness/orthostatic hypotension, fatigue,
  • cold intolerance,
  • dry skin,
  • menstrual irregularities,
  • hair loss (especially when continued long-term)
  • constipation (it depends on the fibre content of the diet, though if it were from a replacement shake, the fibre intake will be minimal).
  • A few cases of far more severe complications have been reported such as gall bladder problems,
  • gout and even psychosis.
Nothing will or should happen to eyes so a quick visit to the chemist or gp's would be good xx
 
#4
Thanks for the advice ladies. Done a little more research into it and fatigue can cause bloodshotting so seeing as I have been getting this in the morning and evening I am going to put it down to that for now and if it persists then I'll head down to the GPs.

Thanks again :)
 


Similar threads